MathSciNet Relay Station
MathSciNet bibliographic data
MR1688867 35Q99 (35B27 35B40 76D05)
Alexandre, Radjesvarane Asymptotic behaviour of transport equations. Appl. Anal. 70 (1999), no. 3-4, 405–430.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement